Bounds on (n,r)-arcs and their application to linear codes

Ball, S and Hirschfeld, J W P (2005) Bounds on (n,r)-arcs and their application to linear codes. Finite Fields and Their Applications, 11 (3). pp. 326-336. ISSN 1071-5797

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: James Hirschfeld
Date Deposited: 06 Feb 2012 20:17
Last Modified: 15 Jun 2012 11:53
URI: http://sro.sussex.ac.uk/id/eprint/25201
📧 Request an update